# SDR QXEA2012121701705

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT DOOR BEAM NR 1 FWD AND AFT STOP FITTINGS HAVE WEAR GOOVES IN THEM.  SMOOTHED WEAR GROOVES ON UPPER EMERGENCY EXIT DOOR BEAM NR 1 TOP FWD AND AFT STOP FITTINGS IAW SRM 51-14-00-02-01. CONFIRMED AFFECTED AREA OF FITTINGS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MECHANICALLY MEASURED MATERIAL LOSS .007(FWD), .005(AFT) FOUND IN LIMITS IAW RD 8/4-52-868. ALODINED AND PRIMED BLENDED AREAS IAW RD 8/4-52-868.
